RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 6, Pages 211–222 (Mi fpm1268)  

Curvature and Tachibana numbers

S. E. Stepanov

Finance Academy under the Government of the Russian Federation

Abstract: The purpose of this paper is to define the $r$th Tachibana number $t_r$ of an $n$-dimensional closed and oriented Riemannian manifold $(M,g)$ as the dimension of the space of all conformal Killing $r$-forms for $r=1,2,…,n-1$ and to formulate some properties of these numbers as an analogue to properties of the $r$th Betti number $b_r$ of a closed and oriented Riemannian manifold.

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 172:6, 901–908

Bibliographic databases:

UDC: 514.764.212

Citation: S. E. Stepanov, “Curvature and Tachibana numbers”, Fundam. Prikl. Mat., 15:6 (2009), 211–222; J. Math. Sci., 172:6 (2011), 901–908

Citation in format AMSBIB
\Bibitem{Ste09}
\by S.~E.~Stepanov
\paper Curvature and Tachibana numbers
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 6
\pages 211--222
\mathnet{http://mi.mathnet.ru/fpm1268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745000}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 172
\issue 6
\pages 901--908
\crossref{https://doi.org/10.1007/s10958-011-0232-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79651469991}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1268
  • http://mi.mathnet.ru/eng/fpm/v15/i6/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:214
    Full text:74
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019